# SDR TRBA20120717001

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,326 hours, 34,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/A PANEL EMERGENCY LIGHT PUSH BUTTON COVER IS MISSING. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED PROTECTIVE COVER ON EMERGENCY LIGHT PUSH BUTTON IAW JIC 33-50-00. THE OPS CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
